MAUDE Adverse Event Report: AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT

AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE) ENDOSTAT; POWERED LASER SURGICAL INSTRUMENT
Model Number 0010-0622
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was reported to have been put in the waste container and will not be returning for analysis.
 
Event or Problem Description
It was reported that while using the surgical fiber during an ohns procedure (otolaryngology/head and neck surgery), the fiber broke off at the base.Patient outcome: "not harmed" - there was no injury reported.

Brand Name
ENDOSTAT
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
AMERICAN MEDICAL SYSTEMS, INC. (SAN JOSE)
3070 orchard drive
san jose CA 95134
MDR Report Key7431060
Report Number2937094-2018-00395
Device Sequence Number19327039
Product Code GEX
UDI-Device Identifier00878953000107
UDI-Public00878953000107
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/12/2020
Device Model Number0010-0622
Device Catalogue Number0010-0622
Device Lot Number729
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2018
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1